Note on the abstract generalized quasilinearization method

Authors

  • Adriana Buică
  • Radu Precup "Babeş Bolyai" University, Cluj-Napoca, Romania

Keywords:

quasilinearization, ordered Banach space, cone, nonlinear operator equation, (o)-continuous operator, approximation

Abstract

The abstract generalized quasilinearization method established in [2] for ordered Banach spaces with regular or normal cone and continuous mappings is revisited for strongly minihedral cones and (o)-continuous operators.

Downloads

Download data is not yet available.

Downloads

Published

2006-02-01

How to Cite

Buică, A., & Precup, R. (2006). Note on the abstract generalized quasilinearization method. Rev. Anal. Numér. Théor. Approx., 35(1), 11–15. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2006-vol35-no1-art3

Issue

Section

Articles